# SDR 2006UALA01672

- Difficulty date: August 27, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N340UA
- Make and model: Boeing 737322
- Aircraft serial: 24244
- Aircraft time: 52,981 hours, 29,173 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Corroded
- Location: Bs 1016 S27r-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1016 BULKHEAD FRAME SPLICE ANGLE CORRODED CLK POS, STR 27R - 27L.  MAJOR REPAIR: INSTALLED REPLACEMENT SPLICE ANGLE.
